# SDR USAA2011061400023

- Difficulty date: June 1, 2011
- Submitted: June 16, 2011
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 60,443 hours, 40,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q4 CHECK - LEVEL 2 EXFOLIATION CORROSION ON STRINGER TIE CLIP AT BS 323, STR 28R.  REPAIRED STRINGER TIE CLIP AT BS 323, STR 28R IAW B737-400 SRM 53-00-03 REPAIR 1.
